# SDR ASAA2022123041860

- Difficulty date: December 30, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,040 hours, 16,733 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7506
- Condition: Out Of Range
- Location: Right & Left Win
- Part time: 52,141 hours, 15,146 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE OF 800 LBS GREATER ON RIGHT SIDE DURING CRUISE. FLIGHT FOLLOWED QRH PROCEDURES REBALANCED FUEL. FUEL STAYED BALANCED WITHIN LIMITS FOR REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED TANK COMPENSATOR UNITS RESISTANCE AND CAPACITANCE TEST IAW ASA B737-800 AMM 28-41-21-710-801 FOUND PROBES F15R F1R F2R F5R F11R F15L F2L F3L F9L AND F10L TO BE OUT OF RANGE REFERENCE CUSTOMER CARDS G1757764 THROUGH G1757773 FOR FUEL PROBE REPLACEMENTS FQIS SYSTEM TEST GOOD IAW AS B737-800 AMM 28-41-00-730-801.
